Access count of this item: 91

Files in This Item:
File Description SizeFormat 
0713-7.pdf452.63 kBAdobe PDFView/Open
Title: On singularities arising from the minimal section of ruled surfaces : Gorenstein性とFrobenius写像の関係(Frobenius写像の可換環論への応用)
Authors: 日高, 文夫  KAKEN_name
泊, 昌孝  KAKEN_name
Author's alias: Hidaka, Fumio
Tomari, Masataka
Issue Date: Feb-1990
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 713
Start page: 67
End page: 78
URI: http://hdl.handle.net/2433/101716
Appears in Collections:It's Applications to Commutative Ring of Frobenius Mapping

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.